# SDR MALA070033

- Difficulty date: March 3, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 20,675 hours, 22,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY FLOOR TRACK LIGHTING DISCOVERED INSECURE AT THE 1A/2A AREA.  UPON INSPECTION, FOUND CONNECTORS BROKEN.  REPLACED EMERGENCY FLOOR TRACK LIGHTING STRIP AT ROW 2A-3A WITH SERVICEABLE UNIT, P/N 6636-2 IAW SF340MM 33-50-20.
